Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Itching, irritation due to herpes. Applied Ollaturn. Suggest proper medication

one month back I had herpas zoster on right side of face after getting treat ment it was reduced but now I am getting itching and it is very much irritating local docter gave OLLATURM cream to apply I am using last7 days but its yet reduced.Please sujjest me proper medicine for my problem specially arround the right eye I had checked up my eye specialist told eye was clear .
Asked On : Sun, 2 Sep 2012
Answers:  2 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM !

It is the healing herpetic lesions that are itching.
you must have used acyclovir ointment on the lesions , have you?
You can use soothing calamine lotion to the healed areas, acyclovir containing ointment to the affected area.

Do not scratch. keep the hygiene good.
Keep blinking eyes well. Avoid applying calamine near the eye.
Keep an watch for eye involvement and if needed revisit the ophthalmologist.

Can take pain killers for pain in the affected area.
Take care and please keep me informed of your progress.
Good Luck !
I hope to have answered your query satisfactorily.
May I request for your rating and review of this answer before you accept the answer and close the query (if there are no more follow up questions)?
Thank you !
Answered: Sun, 2 Sep 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear user.,
Thanks for choosing HCM..,
It is due irritation of nerve at affected area..,
called Herpetic neuragia..,
pain and itching is common..,
tab Imipramine HCL(Tryptomer) daily night times will give good releif..,
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor